Synthetic cannabinoid induced acute tubulointerstitial nephritis and uveitis syndrome: A case report and review of literature
MetadataShow full item record
CitationSinangil A, Celik V, Kockar A, Ecder T. Synthetic cannabinoid induced acute tubulointerstitial nephritis and uveitis syndrome: A case report and review of literatüre. Journal of Clinical and Diagnostic Research. 2016; 10(5): OD31-OD32. doi: 10.7860/JCDR/2016/18762.7826
Tubulointerstitial Nephritis with Uveitis (TINU) syndrome is a rarely seen syndrome. The interstitial nephritis may be with the concurrent uveitis and also can develop before or after uveitis. The syndrome can resolve after elimination of the culprit destructive factors, such as drugs, toxins and immune reaction. Synthetic cannabinoids have emerged as drugs of abuse with increasing popularity among young adults. Recent literature has documented reports of acute kidney injury in association with the use of synthetic cannabinoids; however, there is no report of TINU syndrome development secondary to using of synthetic cannabinoids. Herein, we report a 42-year-old male with TINU syndrome associated with smoking synthetic cannabinoid.